Follow
Lubos Pick
Lubos Pick
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms
DE Edmunds, R Kerman, L Pick
Journal of Functional Analysis 170 (2), 307-355, 2000
2412000
On embeddings between classical Lorentz spaces
M Carro, L Pick, J Soria, VD Stepanov
Mathematical Inequalities and Applications 4, 397-428, 2001
2142001
Real interpolation with logarithmic functors
WD Evans, B Opic, L Pick
Akademie Vĕd C̆eské Republiky, Matematický Ústav, 1996
971996
Weighted inequalities for Hardy-type operators involving suprema
B Opic, L Pick, A Gogathisvili
Collectanea Mathematica, 227-255, 2006
932006
A+∞ Condition
FJ Martín-Reyes, L Pick, A De La Torre
Canadian journal of mathematics 45 (6), 1231-1244, 1993
771993
An elementary proof of sharp Sobolev embeddings
J Malý, L Pick
Proceedings of the American Mathematical Society 130 (2), 555-563, 2002
722002
A sharp rearrangement inequality for the fractional maximal operator
A Cianchi, R Kerman, B Opic, L Pick
Studia Mathematica 138 (3), 277-284, 2000
612000
Optimal Sobolev embeddings
L Pick
Nonlinear analysis, function spaces and applications, 156-199, 1999
391999
Sobolev embeddings into spaces of Campanato, Morrey, and Hölder type
A Cianchi, L Pick
Journal of mathematical analysis and applications 282 (1), 128-150, 2003
382003
On geometric properties of the spaces Lp (x)
J Lukeš, L Pick, D Pokorný
Rev. Mat. Complut 24 (1), 115-130, 2011
362011
Embeddings and duality theorems for weak classical Lorentz spaces
A Gogatishvili, L Pick
Canadian Mathematical Bulletin 49 (1), 82-95, 2006
362006
Duality principles and reduction theorems
A Gogatishvili, L Pick
Math. Inequal. Appl 3 (4), 539-558, 2000
262000
Functional Analysis: On the limit as s [right arrow][1. sup.-] of possibly non-separable fractional Orlicz-Sobolev spaces.
A Alberico, A Cianchi, L Pick, L Slavikova
Rendiconti Lincei-Matematica e Applicazioni 31 (4), 879-900, 2020
232020
Supremum operators and optimal Sobolev inequalities
L Pick
Function Spaces, Differential Operators and Nonlinear Analysis (Pudasj ärvi …, 2000
212000
Some recent results on Hardy type operators in weighted function spaces and related topics
M Krbec, B Opic, L Pick, J Rakosnik
Function spaces, differential operators and nonlinear analysis, 158-184, 1993
211993
Sharp Sobolev type embeddings on the entire Euclidean space
A Alberico, A Cianchi, L Pick, L Slavikova
arXiv preprint arXiv:1711.11549, 2017
192017
Poincaré and Friedrichs inequalities in abstract Sobolev spaces
DE Edmunds, B Opic, L Pick
Mathematical Proceedings of the Cambridge Philosophical Society 113 (2), 355-379, 1993
161993
Several Types of Intermediate Besov? Orlicz Spaces
L Pick, W Sickel
Mathematische Nachrichten 164 (1), 141-165, 1993
151993
The sharp Riesz potential estimates in metric spaces
J Malý, L Pick
Indiana University mathematics journal, 251-268, 2002
112002
Poincaré and Friedrichs inequalities in abstract Sobolev spaces II
DE Edmunds, B Opic, J Rakosnik
Mathematical Proceedings of the Cambridge Philosophical Society 115 (1), 159-173, 1994
101994
The system can't perform the operation now. Try again later.
Articles 1–20